# SDR DL757090101

- Difficulty date: January 25, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 358
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE BOX BEAM HAS A CRACK AT STA 358 RBL 25 AT FASTENER HOLE REQUEST NDT TO VERIFY CRACK.  AT SAA, SAT ON N/R 123013 SAA JOB 82073540001.
